# SDR ASOA201000303

- Difficulty date: February 22, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 19,876 hours, 16,722 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON THE GALLEY SIDE CLOSEOUT PANEL IS CRACKED.  R & R EXIT LIGHT ON GALLEY CLOSEOUT PANEL IAW AMM'S 33-51-10-000-801 AND 33-51-10-400-801.  OPS TEST DUE. OPS TEST OF EMERG LIGHTS GOOD AT THIS TIME IAW AMM TASK 33-51-00-710-801.
